MathSciNet Relay Station
MathSciNet bibliographic data
MR1415575 (98e:53060) 53C21 (53C20)
Borzellino, Joseph E. Orbifolds with lower Ricci curvature bounds. Proc. Amer. Math. Soc. 125 (1997), no. 10, 3011–3018.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement